RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 2, Pages 187–207 (Mi tmf3149)  

This article is cited in 9 scientific papers (total in 9 papers)

Coordinate asymptotic behavior of $(3\to 3)$ wave functions for a system of three charged particles

S. P. Merkur'ev


Abstract: The method set forth in the present paper enables one to find the leading terms in the asymptotic behavior of wave functions. This gives one the possibility to describe the class of functions considered in the scattering problem before one investigates the integral equations.

Full text: PDF file (2475 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:2, 680–694

Bibliographic databases:

Received: 01.11.1976

Citation: S. P. Merkur'ev, “Coordinate asymptotic behavior of $(3\to 3)$ wave functions for a system of three charged particles”, TMF, 32:2 (1977), 187–207; Theoret. and Math. Phys., 32:2 (1977), 680–694

Citation in format AMSBIB
\Bibitem{Mer77}
\by S.~P.~Merkur'ev
\paper Coordinate asymptotic behavior of $(3\to 3)$ wave functions for a~system of three charged particles
\jour TMF
\yr 1977
\vol 32
\issue 2
\pages 187--207
\mathnet{http://mi.mathnet.ru/tmf3149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449266}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 2
\pages 680--694
\crossref{https://doi.org/10.1007/BF01036331}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3149
  • http://mi.mathnet.ru/eng/tmf/v32/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Merkur'ev, “Integral equations in the quantum scattering problem for a system of three charged particles”, Theoret. and Math. Phys., 38:2 (1979), 134–145  mathnet  crossref  mathscinet
    2. A. M. Mukhamedzhanov, “Integral equations for Coulomb scattering wave functions and Coulomb asymptotic states”, Theoret. and Math. Phys., 62:1 (1985), 70–77  mathnet  crossref  mathscinet  isi
    3. S. A. Storozhenko, S. A. Shadchin, “Two-particle Coulomb Green's function in the momentum space with explicity separated singularities”, Theoret. and Math. Phys., 76:3 (1988), 903–910  mathnet  crossref  mathscinet  isi
    4. S. L. Yakovlev, “Differential Faddeev equations as a spectral problem for nonsymmetric operator”, Theoret. and Math. Phys., 107:3 (1996), 835–847  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Pupyshev, VV, “Spline-function methods in few-body problem”, Physics of Particles and Nuclei, 35:2 (2004), 145  isi
    6. S. L. Yakovlev, “Asymptotic behavior of the wave function of three particles in a continuum”, Theoret. and Math. Phys., 186:1 (2016), 126–135  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. V. Pupyshev, “Two-dimensional Coulomb scattering of a quantum particle: Construction of radial wave functions”, Theoret. and Math. Phys., 186:1 (2016), 101–117  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. E. A. Yarevskii, “Asymptotic behavior of the wave function of a system of several particles with pair interactions increasing at infinity”, Theoret. and Math. Phys., 186:1 (2016), 136–146  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. S. B. Levin, “On continuous spectrum eigenfunctions asymptotic behaviour at infinity in configuration space for the system of three three-dimensional like-charged quantum particles”, J. Math. Sci. (N. Y.), 226:6 (2017), 744–767  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:83
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019